Sato, Hiroshi; Okazaki, Yoshiaki
Separabilities of a gaussian Radon measure
Annales de l'I.H.P. Probabilités et statistiques, Tome 11 (1975) no. 3 , p. 287-298
Zbl 0362.60015 | MR 400323 | 2 citations dans Numdam
URL stable : http://www.numdam.org/item?id=AIHPB_1975__11_3_287_0

Bibliographie

[1] A. Badrikian and S. Chevet, Mesures cylindriques, espaces de Wiener et fonctions aléatoires gaussiennes. Lecture notes in mathematics, Vol. 379, Springer-Verlag, Berlin, 1974. MR 420760 | Zbl 0288.60009

[2] R.M. Dudley, The sizes of compact subsets of Hilbert space and continuity of Gaussian processes. J. of Func. Anal., Vol. 1, 1967, p. 290-330. MR 220340 | Zbl 0188.20502

[3] R.M. Dudley, J. Feldman and L. Lecam, On semi-norms and probabilities, and abstract Wiener measures. Ann. of Math., Vol. 93, 1971, p. 390-408. MR 279272 | Zbl 0193.44603

[4] J. Kuelbs, Some results for probability measures on linear topological vector spaces with an application to Strassen's loglog law. J. of Func. Anal., Vol. 14, 1973, p. 28-43. MR 356157 | Zbl 0292.60007

[5] J. Neveu, Martingales à temps discret. Masson et Cie, Paris, 1972. MR 402914

[6] Ju.A. Rozanov, Infinite-dimensional Gaussian distributions. Proc. Steklov Inst. Math., Vol. 108, 1968, A. M. S. (English translation). MR 298752 | Zbl 0245.60036

[7] H. Sato, Gaussian measures on a Banach space and abstract Wiener measure. Nagoya Math. J., Vol. 36, 1969, p. 65-81. MR 249565 | Zbl 0185.44303

[8] H.H. Schaefer, Topological vector spaces. MacMillan, New York, 1966. MR 193469 | Zbl 0141.30503

[9] L. Schwartz, Radon measures on arbitrary topological vector spaces (to appear).

[10] N.N. Vakhania, On some questions of the theory of probability measures on Banach spaces. Lecture note of Nagoya University, 1973.